一类修正的Kantorovich算子在Orlicz空间内的逼近  被引量:1

Approximate Properties for a Kind of Modified Kantorovich Operators in Orlicz Spaces

在线阅读下载全文

作  者:邓雪莉[1] 吴嘎日迪[1] 

机构地区:[1]内蒙古师范大学数学科学学院,内蒙古呼和浩特010022

出  处:《内蒙古师范大学学报(自然科学汉文版)》2013年第2期132-135,共4页Journal of Inner Mongolia Normal University(Natural Science Edition)

基  金:国家自然科学基金资助项目(11161033);内蒙古师范大学人才工程基金资助项目(RCPY-2-2012-K-036)

摘  要:利用光滑模与Jensen不等式等工具,研究了一类修正的Kantorovich算子在Orlicz空间内的逼近问题,得到了逼近正定理,所得结果推广了已有的结论.In this paper, we studied the approximation problem of modified Kantorovich Operator in Orlicz Spaces by using modulus of smoothness and Jensen inequality and other tools. And a direct approximate theorem is obtained. This result expands the previous one.

关 键 词:KANTOROVICH算子 ORLICZ空间 逼近 

分 类 号:O174.41[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象